Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Frobenius maps

Title
Frobenius maps
Authors
Wang, YKwak, JH
Date Issued
Jan-2005
Publisher
ELSEVIER SCIENCE BV
Keywords
Frobenius group; Frobenius graph; Cayley map; regular; exponent; CAYLEY MAPS; REGULAR MAPS; GRAPHS
URI
http://oasis.postech.ac.kr/handle/2014.oak/24284
DOI
10.1016/J.DISC.2004.
ISSN
0012-365X
Article Type
Article
Citation
DISCRETE MATHEMATICS, 303, 1-3, 117, 130
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetric

Views & Downloads

Browse